# SDR GTIA040211

- Difficulty date: February 19, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND L2 DOOR HAS SEVERAL CRACKS AT SLIDE COVER AND LINER/GIRT BAR HOOK IS BROKEN.  INSTALLED NEW GIRT BAR HOOK.  (M)
